# SDR WWMA9800070

- Difficulty date: April 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N286AE
- Make and model: Saab 340B
- Aircraft serial: 340B286
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fire
- Location: Nr 2
- Stage of operation: TX
- Nature of condition: A
- Precautionary procedure: F

## Discrepancy

DURING START OF NR 2 ENGINE, THE RAMPER OBSERVED FLAMES COMING FROM THE ENGINE TAILPIPE.  START WAS ABORTED AND FIRE HANDLE WAS PULLED.  RIGHT ENGINE FIRE BOTTLE WAS REPLACED AND SYSTEM CHECKED.
